The fixed point property for some cartesian products

Volume 169 / 2001

Roman Mańka Fundamenta Mathematicae 169 (2001), 193-203 MSC: Primary 54F15, 54H25. DOI: 10.4064/fm169-3-1

Abstract

It is proved that the cylinder $X\times I$ over a planar $\lambda $-dendroid $X$ has the fixed point property. This is a partial solution of two problems posed by R. H. Bing (cf. [1], Questions 9 and 10).

Authors

  • Roman MańkaInstitute of Mathematics
    Polish Academy of Sciences
    Śniadeckich 8
    00-950 Warszawa, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image